# SDR R61A201210110582

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 11,012 hours, 7,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 17004080001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FF FLOORBEAM SPLICE CORRODED FRAME 15 TO 18.  MAINTENANCE REMOVED AND REPLACED THE LEFT FF FLOORBEAM SPLICE IAW EMB 190 SRM 51-41-01, 51-41-02, 51-43-02, 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
